U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Can starting thyroid medication for hyperthyroid cause your eyes to feel funny?

1 doctor answer2 doctors weighed in
Dr. Robert Lang
Endocrinology 52 years experience
Possible: While it is possible that you are having an allergic reaction, it is more likely that you have the eye problem that is associated with hyperthyroidism. If it gets worse or if not better soon see the doctor who prescribed the medication. If not resolved, get a second opinion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 40-year-old member asked:
1 doctor answer1 doctor weighed in
A 28-year-old member asked:
3 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 22, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.